# SDR C2XA03SH184

- Difficulty date: June 13, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 7,718 hours, 5,635 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 14576616043
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK NUMBER ONE ENGINE LOWER COWLING SKIN WAS FOUND GOUGED BY FRAME 7.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED AREA IAW EMB 145 SRM 54-10-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
